Hi, I have an underactive thyroid and am currently prescribed 50mg levothroxine. I have had IBS symptoms due to work stresses and am currently experiencing some of the typical hypo symptoms (e.g. extreme fatigue, weakness). Should I take extra tablets to counter the fact that my levels may have dropped? Or any other advice?Thanks!
if you are hypothyroid , you need to have routine follow up for TSHhormonal level. if TSH ia abnormal, you have to increase the doses provided that you are taking the pills in the morning on Empty stomach & 1 hour before the meal
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
after feeling palpitations and faint I was diagnosed as having an underactive thyroid. now a year on I have been having anxiety attacks, feeling faint again and a bit agoraphopic. Is this symtoms of my levothyroxine medication ? I am 34, and now 14 stone after puting on 4 stone in the last 4 years.
hi i m 37 and have an underactive thyroid gland i m off medication at the moment as it wasn t agreeing with me i am due to see doctor again in 2 months. in the last 2 day a large vein has appeared on my left temple it feels like pressure and pulses when i touch it. i m not feeling all that well. what could be causing this?
I was diagnosed with having an under active thyroid, I gained 25lbs and now weigh 195lbs and I am 5 9. My doctor refused to treat it he just said if I walked more and watched my diet it would go away. I have tried walk in clinics and they tell me I need a family doctor but I have not gone back to the first one in 2 years as he refuses to help with any issue I ever had. I found a site for synthroid online, would that help? I can t find another doctor that can take me on as a patient.
My daughter c/o lumps on her ribs and sternum that hurts when she is ovulating. This causes her to become very anxious and concerned that she has a serious health disorder. I cannot find any real related information unless it is an autoimmune disorder family hx of hypothyroidism and celiac s
I am a Ph.D. chemist, ~50, have been taking thyroid medication since 1995, Since switching from T4 only to T3/T4 (25ug/75ug), I have seen a big improvement in cognition and then on switching to T3 (50ug) only (done this myself for just the past 3 days see and even better improvement when it comes to my attention span. In addition, I take meds for depression & anxiety. I have not experienced any unpleasant side effects of T3 only besides a little diarrhea--is this OK? ( I think somehow, my body has a greatly diminished ability to covert T4 to T3).
Hey, Im a 25 year old male. I have been having symptoms of hypothyroidism and a few of hyperthyroidism, such as cold hands and feet, sensitivity to cold, dry skin, I never sweat even when exercising, low heart rate ( 52 BPM resting) but also have social anxiety and nervousness. I recently had a blood test done at a near by lab for cheap. TSH 1.580 Thyroxine (T4) 8.2 ug/dL T3 Uptake 35% Free Thyroxine Index 2.9 Do you see any problems there? I can t go to a doctor because i have no health insurance and have no money. I also read that hypothyroidism can play a part in delayed puberty. I didn t see any development until i was 16/17 and still look very young and feel underdeveloped. Is there anything else that could cause these symptoms? Should I get more blood work done?
Hi , I am 20 weeks pregnant, my TSH level is 4.72 My physician tried to put me on Synthroid - 25 mcg ( but I took its generic version called Levothyroxine ) but due to some kind of Tachy cardia problem before, I could not continue this medication as it effected adversely on my heart beats and my heart beats race up to 3 times the normal and it took almost a week to get stable or a little normal... also wanted to mention that I took only 1/2 a tablet of 25 mcg of this medicine, which reacted instantly, so my doc asked me to stop it and to see a Cardio, all came normal when they did ultra sound of my heart and other check ups. Now my Physician asked me to try Thyronorm which I used to take in India prior my pregnancy , but she would like to know if this is safe to take during pregnancy , also please advice how much should be the right amount of dosage in my case.
Hi. A few days ago I started experiencing heart palpitations. I feel my heart fluttering in my chest and throat. It doesn't happen when I am moving around. It starts when I sit down, upright on the couch or in a chair. It stops when I lie down or...
I recently got AMA - Anti Microsomal Antibody test done. The range was supposed to be 34 as Positive. My reading showed a Value of 91. The lab person said this is very high. Can you plz let me know If I need to get any further tests done to know...
Thank you. About three weeks ago, I noticed a slight redness of skin at throat area. It waned and is now back on all over the front of my neck. The skin seems puffed and is very red. No small or large bumps on skin. My throat is mildly sore.